Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 41, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 41, Number 4 (1935)
PDF
Bull. Amer. Math. Soc. 41 (1935)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 41, Number 4 (1935)
PDF
Bull. Amer. Math. Soc. 41 (1935)
The geometry of the Weddle manifold $W_p$
A. B. Coble PDF
Bull. Amer. Math. Soc. 41 (1935), 209-222
Elementary derivation of the equivalence of mass and energy
Albert Einstein PDF
Bull. Amer. Math. Soc. 41 (1935), 223-230
A note on Taylor’s theorem
A. F. Moursund PDF
Bull. Amer. Math. Soc. 41 (1935), 231-232
A theorem on analytic functions of a real variable
R. P. Boas Jr. PDF
Bull. Amer. Math. Soc. 41 (1935), 233-236
A set of defining relations for the simple group of order 1092
Abraham Sinkov PDF
Bull. Amer. Math. Soc. 41 (1935), 237-240
On the notion of regularity of methods of summation of infinite series
J. D. Tamarkin PDF
Bull. Amer. Math. Soc. 41 (1935), 241-243
An extension to polygamma functions of a theorem of Gauss
H. T. Davis PDF
Bull. Amer. Math. Soc. 41 (1935), 243-247
Irreducibility of polynomials of degree $n$ which assume the same value $n$ times
Louis Weisner PDF
Bull. Amer. Math. Soc. 41 (1935), 248-252
Note on the equation of heat conduction
A. E. Heins PDF
Bull. Amer. Math. Soc. 41 (1935), 253-258
On a certain non-linear one-parameter system of hypersurfaces of order $n$ in $r$-space
B. C. Wong PDF
Bull. Amer. Math. Soc. 41 (1935), 259-264
Prime ends and indecomposability
N. E. Rutt PDF
Bull. Amer. Math. Soc. 41 (1935), 265-273
Projective differential geometry of curves
L. R. Wilcox PDF
Bull. Amer. Math. Soc. 41 (1935), 273-275
The approximate solution of integral equations
E. N. Oberg PDF
Bull. Amer. Math. Soc. 41 (1935), 276-284
Plane sections through an asymptotic tangent of a surface
E. P. Lane PDF
Bull. Amer. Math. Soc. 41 (1935), 285-290
On the independence of undefined ideas
J. C. C. McKinsey PDF
Bull. Amer. Math. Soc. 41 (1935), 291-297
Distributions of greatest variates, least variates, and intervals of variation in samples from a rectangular universe
E. G. Olds PDF
Bull. Amer. Math. Soc. 41 (1935), 297-304